I am a 25 year old unmarried female. From last one year, I have been suffering from vaginal infection. A few small bumps have grown inside the skin of the vagina. Sometimes, I feel itching inside it. I am sexually active with my fiance. I have consulted a specialist. She told me due to stress or irritation or infected clothes or might be bacterial growth this kind of infection happen. She prescribed me some medication and gel. But, that lumps are still there. I am worried. I have attached the images of it. Please suggest.
Welcome to icliniq.com.
It appears to be a contact dermatitis superadded on the warts.
Use Panderm cream (combination of Ornidazole, Clobetasol, Terbinafine and Ofloxacin) on the affected area twice a day for 15 days.
Also, put Clingen forte vaginal pessary (combination of Clotrimazole, Tinidazole and Clindamycin) once at night in your vagina before sleeping for seven days. You might have a slight vaginal discharge in the morning and that will be due to the medication.
Also, you and your partner need to take tablet Syscan 150 mg (Fluconazole) once on day 1 of your period for three cycles.
Please do use cotton undergarments and do not use soap to clean your private areas. You can use vaginal wash.
For further information consult an obstetrician and gynaecologist online -->https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
.. read your query in detail and do understand your concern .. ... Read fullI have warts on my penis. Is it an STD?
.. noted your concern and I have viewed the images (attachment removed to protect patient identity). I can see a single, skin colored, raised and round bump on the glans. Perhaps it is a genital wart, however, I request you to kindly upload a few mo... Read fullDo genital warts appear above the pubic area?
.. over the pubic area is a common presentation of the advent and use of condoms. As condoms provide protection to the genitalia, the incidence is lower in such sites. However, the skin over the pubic area remains unprotected and can come in co... Read full
Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again. Sympoms are: Red skin around head of penis and itchiness aft... Read Full »
Query: Hi doctor, I have got some vaginal infection. I feel itching, burning and some kind of cut and marks on my vagina. I would like to know the treatment for this. Please help. Read Full »
Query: Hello doctor,Can Terbinaforce plus cream be used for a vaginal infection? I have itching after periods. Please guide. Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now